Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    hyperthyroidism returns
    avatar
    An_246274 posted:
    I had thyroid removed in 2006. Recently had blood work to find TSH too low which is causing me to be hyperthyroid. Doctor says I should be taken off levothyroxin 125 and see specialist. I have no insurance and what are my risk for just taking half of the meds till I can afford to see one. What will this condition cause in the long run?
    Reply


    Spotlight: Member Stories

    I am 46 and was diagnosed with Grave's disease feb of '10. I was hypo then extreme hyper. In the progression of Grave's I wished someone ...More

    Helpful Tips

    Taking Synthroid -
    I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
    Was this Helpful?
    12 of 23 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.